Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

IS Weakness And Loss Of Appetite Normal After Brain Tb Medication?

my father was diagnosed with brain Tb few days back and have been put on ATT from 4th of sept 2011. but after the administration he is showing some mild symptoms of loss of appetite and weakness followed by occassional hiccups. may i know the reasn for this and is there a need to worry? his weight is 63 kgs and height is5 feet 8 inches. his CBC, LFT, PSA, FBS, urea and creatinine are all normal and within the reference range. However he is a diabetic patient n is on constant medication since last 20 years.
Fri, 23 Apr 2021
Report Abuse
General & Family Physician 's  Response
Hi,

Loss of appetite is a very common complaint, after use of ATT. Similarly hiccups, though not very common, still may be present in many patients. Usually these symptoms are transient and may go by themselves. As in your case, all your hematological as well as bio-chemical parameters are in normal range, we do not think it to be a matter of concern for you. However, if the symptoms still persist or there is a loss in your weight, then you are advised to undergo for your liver and kidney function test and treatment accordingly under guidance of your doctor.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Satnarain Bansal, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Creatinine


Loading Online Doctors....
IS Weakness And Loss Of Appetite Normal After Brain Tb Medication?

Hi, Loss of appetite is a very common complaint, after use of ATT. Similarly hiccups, though not very common, still may be present in many patients. Usually these symptoms are transient and may go by themselves. As in your case, all your hematological as well as bio-chemical parameters are in normal range, we do not think it to be a matter of concern for you. However, if the symptoms still persist or there is a loss in your weight, then you are advised to undergo for your liver and kidney function test and treatment accordingly under guidance of your doctor. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Satnarain Bansal, General & Family Physician